Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46759
Title: On monotonic solutions of some integral equations
Authors: Caballero, J. 
O'Regan, D.
Sadarangani, K. B. 
UNESCO Clasification: 1202 Análisis y análisis funcional
Keywords: Fixed point theorem
Measure of noncompactness
Monotonic solutions
Issue Date: 2005
Journal: Archivum Mathematicum 
Abstract: The aim of this paper is to obtain monotonic solutions of an integral equation of Urysohn-Stieltjes type in C[0,1]. Existence will be established with the aid of the measure of noncompactness.
URI: http://hdl.handle.net/10553/46759
ISSN: 1212-5059
Source: Archivum Mathematicum [ISSN 0044-8753], v. 41 (3), p. 325-338
Appears in Collections:Artículos
Thumbnail
pdf
Adobe PDF (237,03 kB)
Show full item record

SCOPUSTM   
Citations

2
checked on May 16, 2021

WEB OF SCIENCETM
Citations

2
checked on May 16, 2021

Page view(s)

15
checked on May 15, 2021

Download(s)

7
checked on May 15, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.